# SDR UALA2013020400689

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 92,966 hours, 11,268 cycles
- Engine: Pwa PW4056
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS PITCH OSCILLATION WITH AUTOPILOT IN COMMAND.   FOUND RT OUTBD ELEVATOR ACTUATOR LEAKING. REMOVED RT ELEVATOR PCP.  ACCOMPLISHED MOUNTING AREA INSPECTION. NO DEFECTS NOTED. INSTALLED NEW ACTUATOR.
